# SDR CALA9800557

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS AT BOLT HOLES OF LT WING LOWER LEADING EDGE SUPPORT ANGLE AT FS 120.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
